Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Itchy red scrotum, flaky skin. Using baby powder, antiseptic cream. Due to testosterone enanthate?

for the past week ive had a red itchy scrotum , it ok during the day but gets bad at night, yesterday it was flaking and peeling witch washed off in the shower, ive been using baby powder , antiseptic cream. i have been taking testostrone enanthate (steroids) for last 5 weeks this is not proscribed for body building could this be causing it?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
It does not look like your Testosterone could be the cause of your present condition, and there is a possibility that you could be having a mild fungal infection which could present this way. This is usually readily treated with local anti-fungal ointments and dusting powders. So let me know if you have found relief.
Answered: Mon, 24 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor